# SDR AALA20161107030

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 22,962 hours, 8,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 11378
- Condition: Inoperative
- Location: Cabin
- Part time: 22,735 hours, 3,476 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING ACCOMPLISHMENT OF MCM 2908 THE L1 EMERGENCY LIGHTS FAILED TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1675 IAW AMM 33-51-06. OPERATIONAL CHECK NORMAL.
